# SDR AALA202412094790

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,243 hours, 4,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Part serial: 2068
- Condition: No Test
- Location: Zone 200
- Part time: 140 hours, 17 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H #3 OVERWING ESCAPE SYSTEM BACKUP BATTERY FAILED TEST. MAINTENANCE REPLACED L/H #3 OVERWING ESCAPE SYSTEM BACKUP BATTERY I.A.W AMM 52-12-24.
